American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55R35) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Jesper M. Møller. Homotopy Lie groups . Bull. Amer. Math. Soc. 32 (1995) 413-428. MR 1322786.
Abstract, references, and article information   
View Article: PDF

[2] Alejandro Adem. Representations and $K$-theory of discrete groups . Bull. Amer. Math. Soc. 28 (1993) 95-98. MR 1168513.
Abstract, references, and article information   
View Article: PDF

[3] John Martino and Stewart Priddy. A classification of the stable type of $BG$ . Bull. Amer. Math. Soc. 27 (1992) 165-170. MR 1145578.
Abstract, references, and article information   
View Article: PDF

[4] Stefan Jackowski, James E. McClure and Bob Oliver. Self-maps of classifying spaces of compact simple Lie groups. Bull. Amer. Math. Soc. 22 (1990) 65-72. MR 1010725.
Abstract, references, and article information   
View Article: PDF

[5] N. J. Kuhn, S. A. Mitchell and S. B. Priddy. The Whitehead conjecture and splitting $B\left( {\mathbf{Z}/2} \right)^k$. Bull. Amer. Math. Soc. 7 (1982) 255-258. MR 656206.
Abstract, references, and article information   
View Article: PDF

[6] J. Frank Adams. Graeme Segal's Burnside ring conjecture. Bull. Amer. Math. Soc. 6 (1982) 201-210. MR 640946.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1